# SDR IXXA20220804001

- Difficulty date: July 19, 2022
- Submitted: August 4, 2022
- Operation: Air carrier
- Aircraft: N227AZ
- Make and model: Boeing 767323
- Aircraft serial: 27448
- Aircraft time: 102,541 hours, 17,322 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Cracked
- Location: Zone 500
- Part time: 102,541 hours, 17,322 cycles
- Component: Flap Assy, Boeing
- Component part number: 113T220129A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON LH IND FLAP 59.5 FROM INBD EDGE AND 44.5 FORM TRAILING EDGE. VT-SAA NR B000038
